Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Vanishing and bases for cohomology of partially trivial local systems on hyperplane arrangements


Author: Yukihito Kawahara
Journal: Proc. Amer. Math. Soc. 133 (2005), 1907-1915
MSC (2000): Primary 14F40; Secondary 32S22, 55N25
Published electronically: January 21, 2005
MathSciNet review: 2137854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a vanishing theorem and construct bases for the cohomology of partially trivial local systems on complements of hyperplane arrangements. As a result, we obtain a non-resonance condition for partially trivial local systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14F40, 32S22, 55N25

Retrieve articles in all journals with MSC (2000): 14F40, 32S22, 55N25


Additional Information

Yukihito Kawahara
Affiliation: Department of Mathematics, Tokyo Metropolitan University, Minami-Ohsawa 1-1, Hachioji-shi, Tokyo 192-0397, Japan
Email: ykawa@comp.metro-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07745-2
PII: S 0002-9939(05)07745-2
Keywords: Hyperplane arrangement, local system, twisted de Rham cohomology.
Received by editor(s): November 7, 2003
Received by editor(s) in revised form: February 26, 2004
Published electronically: January 21, 2005
Communicated by: Paul Goerss
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.